March 23, 2010
The dairy shouldn't be an issue because that product does not contain any dairy, gluten or soy. I'm guessing that it's just the higher level of probiotics causing the yeast in the digestive tract to be cleansed, causing the loose stool.
Starting with a lower dose may help reduce any symptoms, but you'll want to work up to taking one capsule of the Ultimate Flora Vaginal Support probiotic per day eventually. For now you could try backing down to one capsule every other day and see if that helps.
Hello, I also started the vaginal probiotic formula today and had really bad stomach cramps and loose stool about 45 minutes after I took it (didn't eat anything after I took it). It was painful. I am lactose intolerant...Could the trace amount of milk be a problem? Should I start with a smaller dose product? I am experiencing a clear up in the yeast problem also. Thank you for your help!
Most Users Ever Online: 68
Currently Browsing this Page:
Guest Posters: 126
Newest Members: Womanofthetides, lbkelevi, nccioniblai, rdheminovemayna, nerranoelc, PrimroseK
Administrators: psapio: 10, tfritz: 6, renewlifesupport: 356, acurcione: 0, mjohnle: 0